Show simple item record

dc.contributor.authorJenn, David C.
dc.contributor.authorRusch, Willard V.T.
dc.contributor.authorBarclay, M.R.
dc.dateJune 1989
dc.date.accessioned2013-11-06T21:07:27Z
dc.date.available2013-11-06T21:07:27Z
dc.date.issued1989-06
dc.identifier.citationAn E-field integral equation solution for the radiation from reflector antennas with struts, IEEE AP-S, Vol. 37, No. 6, June 1989, pp. 683-689
dc.identifier.urihttp://hdl.handle.net/10945/37135
dc.descriptionIEEE AP-S, Vol. 37, No. 6, June 1989, pp. 683-689en_US
dc.descriptionThe article of record as published may be located at http://dx.doi.org/10.1109/8.29354en_US
dc.description.abstractThe E-field integral equation is applied to rotationally symmetric reflector antennas with struts. Current is allowed to flow on all the reflector surfaces and continuity is enforced at the conductor junctions. Radiation patterns are presented for a small paraboloid antenna, and the effects of the struts are clearly identified. These include the strut cone radiation, pattern asymmetries introduced by the struts, and gain loss and sidelobe level changes.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. As such, it is in the public domain, and under the provisions of Title 17, United States Code, Section 105, may not be copyrighted.en_US
dc.titleAn E-field integral equation solution for the radiation from reflector antennas with strutsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record